# SDR SWAA2022092676630

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY BS500I LOWER BULKHEAD SUPPORT MULTIPLE AREAS RBL 20 TO LBL20 WL156 / [01] EVALUATED CORROSION AT ALL LOCATION OF BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 19 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED FCB LOWER BULKHEAD SUPPORT BS=500I RBL20 TO LBL20 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FWD CARGO BAY LOWER BULKHEAD SUPPORT AT BS 500I RBL 20 TO LBL 20 WL 156 IAW SRM 51-40-05-0G-0 AND 143A7902;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] OK TO INSTALL;[07] VERIFIED OK TO INSTALL;[08] INSTALLED NEW FWD CARGO BAY LOWER BULKHEAD SUPPORT AT BS 500I RBL 20 TO LBL 20 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7902;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
